Advertisement

Reactions Weekly

, Volume 1738, Issue 1, pp 259–259 | Cite as

Various drugs

Atrioventricular block: 2 case reports
Case report
  • 87 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, an 81-year-old woman developed first degree atrioventricular block following treatment with carvedilol and complete atrioventricular block following administration of bupivacaine, carvedilol, dexmedetomidine and ropivacaine. The second patient, an 83-year-old woman, developed complete atrioventricular block following administration of bupivacaine, dexmedetomidine and lidocaine [routes and times to reaction onsets not stated; not all dosages, indications, frequencies and outcomes stated].

Patient 1: The 81-year-old woman, with femoral neck fracture was scheduled to undergo an hemiarthroplasty. She had been receiving treatment with carvedilol 1.25mg, along with other medications. At the time, she did not show symptoms of cardiac failure. Her chest X-ray was...

Reference

  1. Klyohasffl M, et al. Two cases showing lethal arrhythmia under spinal anesthesia and dexmedetomidine sedation. [Japanese]. Masui. The Japanese Journal of Anesthesiology 67: 1084-1087, No. 10, Oct 2018 [Japanese; summarised from a translation] - JapanGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations